# SDR 2008UALA02638

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Cracked
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE ARM CUTOUT HAS CRACKS. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. FABRICATED & INSTALLED A REPAIR ANGLE & TAPERED FILLERS.
